# SDR IPXA2016082407436

- Difficulty date: August 7, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC8430501
- Part serial: 48745
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT HORIZONTAL STAB LEADING EDGE INNER RIB STIFFENER GOUGED.  STIFFENER REPAIRED PER EA 011-5510-01-A6401 REV. IR AND EO MD11-5510-61675-A.
